Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

PROPERTIES OF PERIODIC OSCILLATIONS OF NON-SMOOTH DYNAMICAL SYSTEMS UNDER MULTIPLE DEGENERATION

Annotation

The methods of determining the type of bifurcation and stability of steady vibrational modes of dynamic systems with non-smooth right-hand side which has, under a certain value of the parameter, a few pairs of pure imaginary eigenvalues are considered.

Keywords

Hopf bifurcation; non-smooth system; multiple degeneration; periodic solution; stability

Full-text in one file

Download

UDC

517.91

Pages

1536-1539

References

1. Krasnosel'skiy M.A., Kuznetsov N.A., Yumagulov M.G. Operatornyy metod analiza ustoychivosti tsiklov pri bifurkatsii Khopfa // Avtomatika i telemekhanika. 1996. № 12. S. 24-30. 2. Sharafutdinov I.V. Bifurkatsiya Andronova-Khopfa v sistemakh s negladkimi nelineynostyami // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki. Tambov, 2009. T. 14. Vyp. 4. S. 835-837.

Received

2015-05-05

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.